# SDR 07FDEA02358

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Wrong Part
- Location: Nr 5 Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER WRONG INSTALLED ON SPOILER NR 5 RT, P/N 577-71000-004, S/N TS0863 IAW SB A300-57-6082.  REPAIR PERFORMED BY INSTALLING THE ORIGINAL FASTENER AND FILLOUT THE MISDRILLED HOLE IAW EA 6-5770-106475 AND RAS/DABRE/7007745/2007 ISS A.
